Jump to content

physical symptoms


lundeliz
 Share

Recommended Posts

Does anyone else feel really physically ill? When I just stand and walk

 

around, I'm so physically weak and feel just really sick. I see others

 

talking about exercising and walking. It's about all I can do to go to

 

the bathroom. I do manage to take my granddaughters to school every day,

 

but can't wait to get back home to bed. I do some errands, like stop by

 

the grocery store and pick up a few things. I manage to get it done, but

 

I'm just wondering if this is normal in withdrawal? It has actually has gotten

 

worse the last few weeks. I was managing to fix a simple meal in the evenings,

 

but I've pretty much given that up. I also have mental symptoms, such as

 

anxiety, lack of interest, which seems common for wd. I just don't see

 

anyone else complaining of feeling so physically ill. Anyone?

2006-Cymbalta 60mg for lyme disease2009-Quit Cymbalta c/tFeb. 2010-Reinstated 60mg CymMar.2010 to May.2012 tapered Cym to 36mgMay 2012-Crossed over to 30mg CelexaMay 2012-Oct.2013 Tapered Celexa down to 2.5mgOct.2013-Switched to 30 beads CymbaltaDec.4,2013-Stopped Cymbalta at 17 beads<p>Akathisia hit at 6 wks off and continuesNow taking melatonin when needed for sleep.

Link to comment
Share on other sites

lundeliz there were many times I felt physically ill.....it was like a flu but there was no flu.  Alot of people feel the way you do.

 

Of all the symptoms - tiredness and having the need to lay down is one of the biggest.  Sometimes it waxes and wanes.....listen to your body....does just sitting outside in the sunshine without walking rejuvenate you?

 

Hugs

Intro: http://survivingantidepressants.org/index.php?/topic/1902-nikki-hi-my-rundown-with-ads/

 

Paxil 1997-2004

Crossed over to Lexapro Paxil not available

at Pharmacies GSK halted deliveries

Lexapro 40mgs

Lexapro taper (2years)

Imipramine

Imipramine and Celexa

Now Nefazadone/Imipramine 50mgs. each

45mgs. Serzone  50mgs. Imipramine

Link to comment
Share on other sites

Thank you Nikki. Im glad to know its just normal for wd. Its pretty worrisome to me to feel so nonfunctional. I need to make an effort to get out in the sun more often.

2006-Cymbalta 60mg for lyme disease2009-Quit Cymbalta c/tFeb. 2010-Reinstated 60mg CymMar.2010 to May.2012 tapered Cym to 36mgMay 2012-Crossed over to 30mg CelexaMay 2012-Oct.2013 Tapered Celexa down to 2.5mgOct.2013-Switched to 30 beads CymbaltaDec.4,2013-Stopped Cymbalta at 17 beads<p>Akathisia hit at 6 wks off and continuesNow taking melatonin when needed for sleep.

Link to comment
Share on other sites

  • Member

Liz,

 

Your body needs to move more, I think it hurts more and more each day if you don't do something. Mine sure did. I got so down with WD I laid around a lot and now I am paying for it still. If you can't walk outside, you could walk around the house once each hour. You need to build it up to some kind of gentle walking for 1/2 hour each day. Your heart, kidneys and whole body will start to feel better the more you do it. Your body feels sick not just from WD and the meds you need to take but because it is struggling. Bed rest makes it hurt more.

 

It was mentioned (by Alto I think) 1/2 hr a day gentle walking before sundown every day. No matter what else you do for movement (such as taking the kids to school).

 

Hope things get better for you Liz. I can see how much you are struggling but you yre still holding on and asking questions. Good for you!

What happened and how I arrived here: http://survivingantidepressants.org/index.php?/topic/4243-cymbaltawithdrawal5600-introduction/#entry50878

 

July 2016 I have decided to leave my story here at SA unfinished. I have left my contact information in my profile for anyone who wishes to talk to me. I have a posting history spanning nearly 4 years and 3000+ posts all over the site.

 

Thank you to all who participated in my recovery. I'll miss talking to you but know that I'll be cheering you on from the sidelines, suffering and rejoicing with you in spirit, as you go on in your journey.

Link to comment
Share on other sites

Thank you, CW.  I know this is good advice and I will do my best to start trying to get

 

around a little more.  More water, more movement.  That sounds easy enough!

2006-Cymbalta 60mg for lyme disease2009-Quit Cymbalta c/tFeb. 2010-Reinstated 60mg CymMar.2010 to May.2012 tapered Cym to 36mgMay 2012-Crossed over to 30mg CelexaMay 2012-Oct.2013 Tapered Celexa down to 2.5mgOct.2013-Switched to 30 beads CymbaltaDec.4,2013-Stopped Cymbalta at 17 beads<p>Akathisia hit at 6 wks off and continuesNow taking melatonin when needed for sleep.

Link to comment
Share on other sites

  • 1 year later...

This symptom for me has been pretty bad. I was very physically fit and strong. I have managed to gain back 5 of the 30 pounds which is a good sign but my strength is very poor and my legs  and body feel like jello.exercise is too difficult right now but walking and nature is great and i think will help me get back to the gym and sports

Was on 30mg (Lexapro) for 7-8yrs20mg for 3 months (This was my choice my Doc wanted me to drop much faster)15 mg 2week10mg 2 weeks 5 mg 1 week0 since August 24th . PPI Dexlant  30 mg taper has begun. Cutting 20% currently.  using zantac as needed.  Benzo is currently 0.10mg 

Link to comment
Share on other sites

Hi Lundeliz, you are not alone! I am slow tapering paxil and I feel the same. Since Jan I have been feeling really weak and fatigued. Some days are better than others but its quite unpleasant to feel that way because as you say "you feel unwell." I had my bloods tested and it pretty much csme back fine. I am anemic though so have been taking iron supplements but it hasnt made much difference which makes me think it's all withdrawal related. I often feel tired and if I can I will take a nap! I agree with the point about exercising I think its really important to do some gentle exercise as from what Ive read it can be beneficial to the nervous system. The problem Ive got now is that I often feel unwell after exercise so its a tricky balance! I do know what you mean about preparing meals and thats tough when you have no energy. Try to stock up on easy to prepare foods, something simple that you can heat up or if you have a good day with more energy make a batch of something in advance and pop in the freezer to cook later. Pink

2002 started 20mg Seroxat for anxiety. Attempted 1st withdrawal in Autumn of 2006. Went to 0 in around a month-hell. Massive crash. Reinstated.

 

May 2013 started 10% taper with liquid seroxat as follows:

May 2013- 18mg                Aug 2015- 7.7mg           Jan 2017- 3.2mg

July 2013- 16.2mg             Oct 2015 -7mg               (This is where it gets a bit hazy..

Aug 2013- 14.6mg             Nov 2015- 6.4mg            I continued to do a slow wean but

Oct 2013- 13.2mg              Jan 2016- 5.6mg            didn't keep records of all my further

Jan 2014- 11.8mg              Mar 2016- 5.2mg           reductions, have filled in what I remember)

March 2014-10.6mg          May 2016- 4.6mg          Aug 2018- 0.8mg

May 2014- 9.6mg               July 2016- 4.2mg          June 2019- 0mg

Dec 2014-8.6mg                 Nov 2016- 3.6mg         

 

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy